Accessibility navigation


Victor Raskin on jokes

Davies, C. (2004) Victor Raskin on jokes. Humor, the International Journal of Humor Research, 17 (4). pp. 373-380. ISSN 1613-3722

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1515/humr.2004.17.4.373


Item Type:Article
Refereed:No
Divisions:Faculty of Arts, Humanities and Social Science
ID Code:6430
Publisher:De Gruyter Mouton

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation